Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Mobile, AL

June 19, 20215 counties in Alabama

NWS Mobile, AL issued this special weather statement at Jun 19, 2021, 7:23 AM CDT for 5 counties in Alabama. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2021, 7:23 AM CDT (12:23 UTC)
Expired
Jun 19, 2021, 8:15 AM CDT
In force
52 min
Issued by
NWS Mobile, AL

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL

The radar

The Ft Rucker radar (KEOX), 94 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:35 AM CDTTORNADO1 Se East Brewton, AL*** 20 INJ *** ESCAMBIA COUNTY EMERGENCY MANAGER REPORTS APPROXIMATELY 15-20 INJURIES FROM THE TORNADO THAT TOUCHED DOWN IN EAST BREWTON. MOST WERE MINOR INJURIES. HOWEVER, THERE WERE 2 SERIOUS INJURIES. SIGNIFICANT DAMAGE TO MANY STRUCTURES IN THE AREA.
Jun 19, 7:35 AM CDTTORNADO1 Se East Brewton, ALMULTIPLE TRAILER HOMES DAMAGED. EMS ON SCENE NO CURRENT INJURIES. PHOTOS PROVIDED ON SOCIAL MEDIA.
Jun 19, 7:35 AM CDTTORNADO1 Se East Brewton, AL*** 20 INJ *** NWS STORM SURVEY REPORTED AN EF-2 TORNADO WITH A PEAK WIND OF 127MPH TRACKED 22 MILES FROM SW OF EAST BREWTON, AL, NE INTO CONECUH COUNTY THROUGH CASTLEBERRY, AL WITH A PEAK WIDTH OF 650YDS. EMA REPORTED ~20 INJ. MOST MINOR WITH 2 SERIOUS INJ.
Jun 19, 7:35 AM CDTTORNADOEast Brewton, AL*** 20 INJ *** NWS STORM SURVEY REPORTED AN EF-2 TORNADO WITH A PEAK WIND OF 127MPH TRACKED 22 MILES FROM SW OF EAST BREWTON, AL, NE INTO CONECUH COUNTY THROUGH CASTLEBERRY, AL WITH A PEAK WIDTH OF 650YDS. EMA REPORTED ~20 INJ. MOST MINOR WITH 2 SERIOUS INJ.
Jun 19, 7:37 AM CDTTSTM WND DMG2 Sse Osaka, ALEMA DISPATCH REPORTS LARGE TREE DOWN AT WOLF LOG RD & OIL WELL RD. TIME ESTIMATED BASED ON RADAR.
Jun 19, 7:40 AM CDTTORNADO3 S Kirkland, ALTRAILER FLIPPED OVER ON SAMS LN. BREWTON FIRE DEPARTMENT DISPATCHED NO INJURIES REPORTED.
Jun 19, 7:43 AM CDTTORNADO1 Nnw Kirkland, ALRADAR CONFIRMED TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

994 
WWUS84 KMOB 191223
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
723 AM CDT Sat Jun 19 2021
 
ALZ054>060-FLZ201-203-205-206-191315-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Covington AL-Escambia AL-
Crenshaw AL-Okaloosa Inland FL-Escambia Inland FL-
Okaloosa Coastal FL-Santa Rosa Inland FL-
723 AM CDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...CRENSHAW...ESCAMBIA...
SOUTHEASTERN WILCOX...CONECUH...COVINGTON...OKALOOSA...NORTHERN SANTA
ROSA AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 815 AM CDT...

At 722 AM CDT, the strong thunderstorms were located along a line
extending from near Pollard to 12 miles north of Baker to Crestview,
and moving north at 50 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Crestview, Andalusia, Greenville, Opp, Brewton, Evergreen, Luverne,
Florala, Century, Flomaton, Baker, East Brewton, Georgiana, Brantley,
McKenzie, River Falls, Castleberry, Jay, Red Level and Laurel Hill.

A Tornado Watch remains in effect until 1100 AM CDT for northwestern
Florida.

LAT...LON 3153 8620 3099 8623 3099 8639 3045 8639
      3081 8682 3088 8739 3204 8692 3204 8686
      3196 8686 3196 8649 3197 8641 3205 8640
      3205 8631 3197 8630 3193 8618 3179 8620
      3179 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1222Z 193DEG 62KT 3104 8713 3098 8668 3074 8659 

$$

JLH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:40 AM CDT, 43 minutes earlier.

Area forecast discussion, Jun 19, 6:40 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
640 AM CDT Sat Jun 19 2021

.NEAR TERM UPDATE /Now Through Sunday/...Tropical Storm Claudette is
centered west of New Orleans over southeast Louisiana and will
continue to move northeast through today. The storm remains sheared
from the southwest with all of the deeper convection located on the
east and northeast side within a prominent convective rain band.
As this convective band has been slowly shifting east across
southeast Louisiana and coastal Mississippi, there have been
ground reports of up to nearly 10 inches of rainfall. The latest
MRMS radar precipitation accumulations continue to suggest hourly
rainfall rates of 3 to 4 inches within this convective rain band
and three hour totals nearing 8 inches. As this convective band
shifts further east over the next few hours across far southeast
Mississippi and coastal Alabama, expecting rainfall totals to
average between 6 and 10 inches, with isolated totals approaching
12 to 15 inches. This eastward evolution of excessive rainfall
rates/totals is supported by the latest CAM guidance. These
excessive rainfall rates will likely result in life threatening
flash flooding through Saturday morning over coastal Alabama. This
is a potentially particularly dangerous flash flood situation
that is unfolding across far southeast Mississippi and coastal
Alabama this morning. This significant flooding threat will shift
gradually eastward across the western Florida Panhandle later
Saturday morning into the afternoon.

Additional outer rain bands are currently rotating onshore over
our coastal areas to the east of the primary band. These rain bands
have contained periods of heavier rains and wind gusts as high as
50 mph. The airmass is destabilizing across far southeast
Mississippi, coastal Alabama, and far western portions of the
Florida Panhandle early this morning. Latest SPC mesoanalysis
suggest MLCAPE values in these areas and this seems reasonable as
09z surface observations are now in the middle 70s to lower 80s,
with dewpoints now in the middle and upper 70s. This high theta-e
airmass overlaps 0-1km SRH values around 500 m2/s2 from the KMOB
VAD VWD Hodograph. Several rotating low topped supercells were
noted offshore from the Alabama and western Florida Panhandle
coast.

Latest 07z HRRR suggests that stronger instability will continue to
gradually spread further inland through the morning hours. The
tornado threat should continue across far southeast Mississippi over
the next few hours, and coastal Alabama along with the western
Florida Panhandle over the next several hours. The tornado threat
will gradually shift further inland later today with the greatest
threat remaining along and east of I-65 by Saturday afternoon. Be
prepared to take cover if a tornado warning is issued for your
location. Any tornadoes that do develop today will be fast moving.

The severe weather threat will diminish by Saturday evening but the
other local hazards such as high surf, minor coastal flooding,
dangerous rip currents, and heavy rainfall and flooding will
continue into Sunday. /JLH

&&

.AVIATION...
12Z issuance...A complex aviation forecast lies ahead today into
tonight. MVFR conditions prevail for most of the day with
intermittent IFR ceilings and visibility possible, particularly
under any heavy rain showers and thunderstorms. Expect this
activity to continue through the day, gradually tapering from west
to east through the evening. Additionally, strong, gusty winds
from the south can be expected today, particularly under any heavy
thunderstorms. Winds of 20 to 30mph sustained with 30 to 40mph
gusts can be expected. MM/25

&&

.PREV DISCUSSION... /issued 509 AM CDT Sat Jun 19 2021/

NEAR TERM UPDATE /Now Through Sunday/...Tropical Storm Claudette is
centered west of New Orleans over southeast Louisiana and will
continue to move northeast through today. The storm remains sheared
from the southwest with all of the deeper convection located on the
east and northeast side within a prominent convective rain band.
As this convective band has been slowly shifting east across
southeast Louisiana and coastal Mississippi, there have been
ground reports of up to nearly 10 inches of rainfall. The latest
MRMS radar precipitation accumulations continue to suggest hourly
rainfall rates of 3 to 4 inches within this convective rain band
and three hour totals nearing 8 inches. As this convective band
shifts further east over the next few hours across far southeast
Mississippi and coastal Alabama, expecting rainfall totals to
average between 6 and 10 inches, with isolated totals approaching
12 to 15 inches. This eastward evolution of excessive rainfall
rates/totals is supported by the latest CAM guidance. These
excessive rainfall rates will likely result in life threatening
flash flooding through Saturday morning over coastal Alabama. This
is a potentially particularly dangerous flash flood situation
that is unfolding across far southeast Mississippi and coastal
Alabama this morning. This significant flooding threat will shift
gradually eastward across the western Florida Panhandle later
Saturday morning into the afternoon.

Additional outer rain bands are currently rotating onshore over
our coastal areas to the east of the primary band. These rain bands
have contained periods of heavier rains and wind gusts as high as
50 mph. The airmass is destabilizing across far southeast
Mississippi, coastal Alabama, and far western portions of the
Florida Panhandle early this morning. Latest SPC mesoanalysis
suggest MLCAPE values in these areas and this seems reasonable as
09z surface observations are now in the middle 70s to lower 80s,
with dewpoints now in the middle and upper 70s. This high theta-e
airmass overlaps 0-1km SRH values around 500 m2/s2 from the KMOB
VAD VWD Hodograph. Several rotating low topped supercells were
noted offshore from the Alabama and western Florida Panhandle
coast.

Latest 07z HRRR suggests that stronger instability will continue to
gradually spread further inland through the morning hours. The
tornado threat should continue across far southeast Mississippi over
the next few hours, and coastal Alabama along with the western
Florida Panhandle over the next several hours. The tornado threat
will gradually shift further inland later today with the greatest
threat remaining along and east of I-65 by Saturday afternoon. Be
prepared to take cover if a tornado warning is issued for your
location. Any tornadoes that do develop today will be fast moving.

The severe weather threat will diminish by Saturday evening but the
other local hazards such as high surf, minor coastal flooding,
dangerous rip currents, and heavy rainfall and flooding will
continue into Sunday. /JLH

SHORT TERM /Sunday night Through Monday night/...A series
of shortwaves aloft will continue to move east across the lower
Mississippi Valley through the short term period, with a surface
cold front moving into the southeastern states Monday and Monday
night. This will keep the threat for rainfall, possibly still
locally heavy, in the forecast into the early part of next week. Any
additional heavy rainfall could continue any flash flooding or river
flood concerns that have arisen from the very heavy rainfall totals
that occurred across the area during Tropical Storm Claudette and we
will continue to monitor for this potential. Low temps both Sunday
night and Monday nights will range from the low to mid 70s inland t
o the mid and upper 70s along the coast. With fairly high rain
chances continuing and with the associated widespread clouds on
Monday, expect that high temps will generally be in the middle 80s
across most of the area. /12

EXTENDED TERM /Tuesday Through Friday/...A somewhat unsettled
weather pattern will continue during the extended time frame as
well. Best rain chances during the extended will be on Tuesday
(still likely PoPs) as the frontal boundary mentioned in the short
term period likely drifts down to the coast by Tuesday evening. This
sfc front remains quasi-stationary across the area through late
week, but gradually washes out. This will provide a low level
boundary but aloft upper ridging will be building into the region
from the west, but chance PoPs will continue especially when
considering that PWATs will be remaining in the 1.5 to 2.0 inch
range, especially down near the coast. With this the better PoPs
will be over the southern half of the forecast area and a little
lower over inland areas.

Daytime highs on Tuesday and Wednesday will be in the low to in mid
80s with continued chance PoPs and associated clouds, but with
slightly lower PoPs and a little less in the way of cloud cover
expect that highs on Thursday and Friday to be in the mid to upper
80s. A few areas may reach into the low 90s on Friday. /12

MARINE...Tropical Storm Claudette formed and moved inland over
southeast Louisiana early this morning and will lift north and
northeast today with a turn toward the east-northeast tonight and
Sunday. On this track, Claudette should move across portions of the
Gulf coast and southeastern states through the weekend, and over the
western Atlantic Ocean on Monday. High winds and large seas will
continue through the weekend, with tropical storm conditions expected
today and still possible over the Gulf waters tonight. A Tropical
Storm warning remains in effect for all marine zones. Winds and seas
will remain elevated into early part of next week, gradually
subsiding by midweek. Please refer to the latest information from the
National Hurricane Centers regarding Tropical Storm Claudette. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late tonight for ALZ051>060-261>266.

     Wind Advisory until 1 AM CDT Sunday for ALZ052-053-055-056-059-
     060-261-262.

     Coastal Flood Advisory until 7 AM CDT Sunday for ALZ263>266.

     Tropical Storm Warning for ALZ263>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

     High Surf Warning until 6 AM CDT Monday for ALZ265-266.

FL...Flash Flood Watch through late tonight for FLZ201>206.

     Wind Advisory until 1 AM CDT Sunday for FLZ201-203-205.

     Coastal Flood Advisory until 7 AM CDT Sunday for FLZ202-204-206.

     Tropical Storm Warning for FLZ202-204-206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

     High Surf Warning until 6 AM CDT Monday for FLZ202-204-206.

MS...Flash Flood Watch through late tonight for MSZ067-075-076-078-
     079.

     Wind Advisory until 1 AM CDT Sunday for MSZ067-075-076-078-079.

GM...Tropical Storm Warning for GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Jun 19, 6:56 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
656 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TROPICAL STORM   BROOKLEY FIELD          30.64N 88.07W
06/19/2021                   MOBILE             AL   ASOS

            KBFM ASOS GUST TO 46MPH.

&&

JEH
Local storm report, Jun 19, 7:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
704 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     TROPICAL STORM   1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021                   MOBILE             AL   ASOS

            KMOB ASOS 49MPH GUST.

&&

JEH
Local storm report, Jun 19, 7:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TROPICAL STORM   12 S ROMAR BEACH        30.10N 87.60W
06/19/2021                   GMZ650             AL   BUOY

            BUOY 42012 GUST TO 42MPH.

&&

JEH
Local storm report, Jun 19, 7:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
710 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TROPICAL STORM   70 SSE FORT MORGAN      29.23N 87.78W
06/19/2021                   GMZ670             AL   ASOS

            KVOA GUST TO 60MPH.

&&

JEH
Local storm report, Jun 19, 7:21 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
721 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND GST     PENSACOLA INTERNATIONAL 30.47N 87.19W
06/19/2021  E81 MPH          ESCAMBIA           FL   ASOS

            KPNS ASOS GUST TO 81MPH.

&&

JEH
Special weather statement, Jun 19, 7:23 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
723 AM CDT Sat Jun 19 2021

ALZ054>060-FLZ201-203-205-206-191315-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Covington AL-Escambia AL-
Crenshaw AL-Okaloosa Inland FL-Escambia Inland FL-
Okaloosa Coastal FL-Santa Rosa Inland FL-
723 AM CDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...CRENSHAW...ESCAMBIA...
SOUTHEASTERN WILCOX...CONECUH...COVINGTON...OKALOOSA...NORTHERN SANTA
ROSA AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 815 AM CDT...

At 722 AM CDT, the strong thunderstorms were located along a line
extending from near Pollard to 12 miles north of Baker to Crestview,
and moving north at 50 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Crestview, Andalusia, Greenville, Opp, Brewton, Evergreen, Luverne,
Florala, Century, Flomaton, Baker, East Brewton, Georgiana, Brantley,
McKenzie, River Falls, Castleberry, Jay, Red Level and Laurel Hill.

A Tornado Watch remains in effect until 1100 AM CDT for northwestern
Florida.

LAT...LON 3153 8620 3099 8623 3099 8639 3045 8639
      3081 8682 3088 8739 3204 8692 3204 8686
      3196 8686 3196 8649 3197 8641 3205 8640
      3205 8631 3197 8630 3193 8618 3179 8620
      3179 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1222Z 193DEG 62KT 3104 8713 3098 8668 3074 8659

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:55 AM CDTSpecial Marine WarningMOB65 min
Jun 19, 12:57 AM CDTSpecial Marine WarningMOB18 min
Jun 19, 1:04 AM CDTSpecial Marine WarningMOB73 min
Jun 19, 1:55 AM CDTSpecial Marine WarningMOB65 min
Jun 19, 3:00 AM CDTSpecial Marine WarningMOB30 min
Jun 19, 3:07 AM CDTTornado WarningMOBMobile25 min
Jun 19, 4:34 AM CDTFlash Flood WarningMOBMobile6 hr
Jun 19, 4:48 AM CDTSpecial Marine WarningMOB117 min
Jun 19, 4:55 AM CDTSpecial Weather StatementMOBMobile95 min
Jun 19, 5:29 AM CDTSpecial Marine WarningMOB46 min
Jun 19, 5:49 AM CDTSpecial Marine WarningMOB26 min
Jun 19, 5:55 AM CDTTornado WarningMOBBaldwin34 min
Jun 19, 6:11 AM CDTSpecial Marine WarningMOB42 min
Jun 19, 6:16 AM CDTSpecial Marine WarningMOB38 min
Jun 19, 6:24 AM CDTTornado WarningMOBBaldwin22 min
Jun 19, 6:32 AM CDTSpecial Marine WarningMOB28 min
Jun 19, 6:33 AM CDTFlash Flood WarningMOBBaldwin, Escambia, Mobile6 hr
Jun 19, 6:42 AM CDTSpecial Marine WarningMOB81 min
Jun 19, 7:06 AM CDTSpecial Marine WarningMOB56 min
Jun 19, 7:32 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Conecuh, Escambia, Monroe4 hr
Jun 19, 7:33 AM CDTSevere Thunderstorm WarningMOBEscambia28 min
Jun 19, 7:37 AM CDTTornado WarningMOBConecuh, Escambia53 min
Jun 19, 7:51 AM CDTTornado WarningMOBConecuh24 min
Jun 19, 8:09 AM CDTSpecial Marine WarningMOB96 min
Jun 19, 8:14 AM CDTTornado WarningMOBConecuh, Monroe, Wilcox46 min
Jun 19, 8:15 AM CDTTornado WarningMOBCovington30 min
Jun 19, 9:09 AM CDTTornado WarningMOBCovington13 min
Jun 19, 9:11 AM CDTTornado WarningMOBCovington, Crenshaw18 min
Jun 19, 9:27 AM CDTSpecial Marine WarningMOB2 hr
Jun 19, 10:00 AM CDTSpecial Marine WarningMOB60 min
Jun 19, 10:30 AM CDTFlash Flood WarningMOBEscambia5 hr
Jun 19, 10:42 AM CDTSpecial Weather StatementMOBEscambia63 min
Jun 19, 11:15 AM CDTSevere Thunderstorm WarningMOBCovington45 min
Jun 19, 11:52 AM CDTSpecial Marine WarningMOB113 min
Jun 19, 12:37 PM CDTAreal Flood AdvisoryMOBCovington, Escambia3 hr
Jun 19, 1:00 PM CDTTornado WarningMOBCovington30 min
Jun 19, 1:19 PM CDTTornado WarningMOBCovington12 min
Jun 19, 3:54 PM CDTWind AdvisoryMOBBaldwin, Mobile9 hr
Jun 19, 3:56 PM CDTSmall Craft AdvisoryMOB21 hr
Jun 19, 6:24 PM CDTSpecial Marine WarningMOB66 min
Jun 19, 12:05 AM CDTSpecial Weather StatementMOBSanta Rosa40 min
Jun 19, 8:18 AM CDTTornado WarningMOBEscambia, Santa Rosa31 min
Jun 19, 10:32 AM CDTSevere Thunderstorm WarningMOBSanta Rosa43 min
Jun 19, 12:54 PM CDTSevere Thunderstorm WarningMOBOkaloosa36 min
Jun 19, 1:50 PM CDTFlash Flood WarningMOBOkaloosa2 hr
Jun 19, 1:51 AM CDTFlash Flood WarningMOBStone6 hr
Jun 19, 2:26 AM CDTSpecial Weather StatementMOBStone34 min
Jun 19, 3:16 AM CDTSpecial Weather StatementMOBGeorge29 min
Jun 19, 3:19 AM CDTSpecial Weather StatementMOBStone26 min
Jun 19, 3:49 AM CDTFlash Flood WarningMOBGeorge, Greene, Perry, Stone4 hr
Jun 19, 4:01 AM CDTSpecial Weather StatementMOBGeorge, Greene, Perry44 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.